Pregled po CROSBI profilu: Vera Čuljak (CROSBI Profil: 14590, MBZ: 189265)
Pronađeno 45 radova
-
1.Čuljak, Vera; Aras-Gazić, Gorana; Pečarić, Josip; Vukelić, AnaGeneralization of Jensen's inequality by Abel- Gontscharoff interpolating polynomial and related results // Book of Abstracts of the conference Mathematical Inequalities and Applications 2015 / Andrić, Maja ; Klaričić Bakula, Milica ; Varošanec, Sanja (ur.).
Mostar: Faculty of Science and Education, University of Mostar, 2015. str. 32-32 (predavanje, međunarodna recenzija, sažetak, znanstveni) -
2.Čuljak, VeraA Remark on Schur-convexity of the mean of a convex function // Journal of Mathematical Inequalities, 9 (2015), 4; 1133-1142 (međunarodna recenzija, članak, znanstveni)
-
3.Aras-Gazić, Gorana; Čuljak, Vera; Pečarić, Josip; Vukelić, AnaGeneralization of Jensen's inequality by Hermite polynomials and related results // Mathematical reports, 17 (2015), 2; 201-223 (međunarodna recenzija, članak, znanstveni)
-
4.Aras-Gazić, Gorana; Čuljak, Vera; Pečarić, Josip; Vukelić, Ana.Generalization of Jensen's Inequality and its Converses by Lidstone's Polynomial and Majorization Theorem // Applied Mathematics & Approximation Theory - AMAT 2015 / Anastassiou, George A ; Duman, Oktay (ur.).
Ankara: TOBB University of Economics and Technology, 2015. str. 39-39 (predavanje, međunarodna recenzija, sažetak, znanstveni) -
5.Aras-Gazić, Gorana; Čuljak, Vera; Pečarić, Josip; Vukelić, AnaCauchy's error representation of Lidstone interpolating polynomial and related results // Journal of mathematical inequalities, 9 (2015), 4; 1207-1225 doi:10.7153/jmi-09-93 (međunarodna recenzija, članak, znanstveni)
-
6.Čuljak, Vera; Aras-gazić, Gorana; Pečarić, Josip; Vukelić, AnaGeneralization of Jensen's inequality by Hermite polynomials and related results // Conference on inequalities and applications’14 : Book of Abstracts / Páles, Zolt (ur.).
Deberecen: Institut of Mathematics University of Debrecen, 2014. str. 7-7 (pozvano predavanje, međunarodna recenzija, sažetak, znanstveni) -
7.Čuljak, VeraA remark of Schur-convexity of the mean of a convex function // // Mathematical Inequalities and Applications 2014, One Thousand Papers Conference, Book of Abstracts / Andrić, Maja ; Klaričić Bakula, Milica ; Varošanec, Sanja (ur.).
Zagreb: Element, 2014. str. 32-32 (predavanje, međunarodna recenzija, sažetak, ostalo) -
8.Aras-Gazić, Gorana; Čuljak, Vera; Pečarić, Josip; Vukelić, AnaCauchy's error representation of Lidstone interpolating polynomial and related results // Mathematical Inequalities and Applications 2014, One Thousand Papers Conference, Book of Abstracts / Andrić, Maja ; Klaričić Bakula, Milica ; Varošanec, Sanja (ur.).
Zagreb: Element, 2014. str. 23-23 (predavanje, međunarodna recenzija, sažetak, znanstveni) -
9.Aras-Gazić, Gorana; Čuljak, Vera; Pečarić, Josip; Vukelić, AnaGeneralization of Jensen's inequality by Lidstone's polynomial and related results // Mathematical inequalities & applications, 16 (2013), 4; 1243-1267 (međunarodna recenzija, članak, znanstveni)
-
10.Čuljak, Vera; Pečarić, JosipConverses of the Jensen Inequality for (2m)-convex Functions and Completely Convex Functions // The International Conference on Mathematical Inequalities and Nonlinear Functional Analysis with Applications 2012 : Abstracts / Cho, Yeol Je (ur.).
Jinju-si: Gyeongsang National University, 2012. str. 65-65 (pozvano predavanje, međunarodna recenzija, sažetak, znanstveni) -
11.Čuljak, VeraSchur-convexity of the weighted Čebyšev functional II // Journal of Mathematical Inequalities, 6 (2012), 1; 141-147 (međunarodna recenzija, članak, znanstveni)
-
12.Čuljak, Vera; Jovanović, Mirko S.On a formula for the nth derivative and its application // Mathematical inequalities & applications, 15 (2012), 1; 211-216 doi:10.7153/mia-15-17 (međunarodna recenzija, članak, znanstveni)
-
13.Čuljak, Vera; Franjić, Iva; Ghulam, Roqia; Pečarić, JosipSchur-Convexity of Averages of Convex Functions // Journal of inequalities and applications, 2011 (2011), 581918, 25 doi:10.1155/2011/581918 (međunarodna recenzija, članak, znanstveni)
-
14.Čuljak, Vera; Pečarić, JosipSchur–convexity of Čebišev functional // Mathematical Inequalities & Applications, 14 (2011), 4; 911-916 doi:10.7153/mia-14-76 (međunarodna recenzija, članak, znanstveni)
-
15.Čuljak, VeraSchur-convexity of Cebišev functional // Book of Abstracts, International Conference on Mathematical Inequalities and Applications 2010 / Rehman, Atiq (ur.).
Lahore: Abdus Salam School of Mathematical Sciences, 2010. str. 8-9 (pozvano predavanje, međunarodna recenzija, sažetak, znanstveni) -
16.Čuljak, VeraSchur-convexity of the means, // Book of Abstracts, Conference on inequalities and applications ’10 / Páles, Zolt (ur.).
Hajdúszoboszló: Institut of Mathematics University of Debrecen,, 2010. str. 13-13 (pozvano predavanje, međunarodna recenzija, sažetak, znanstveni) -
17.Ivanković, BožidarKonverzije i poboljsanja Jensenove nejednakosti za funkcije vise varijabli, 2010., doktorska disertacija, Prirodoslovno-matematički fakultet, Zagreb
-
18.Čuljak, Vera; Ivanković, BožidarOne refinement of Jensen's discrete inequality and applications // Mathematical inequalities & applications, 12 (2009), 4; 805-814 (međunarodna recenzija, članak, znanstveni)
-
19.Čuljak, Vera; Ivanković, Božidar; Pečarić JosipOn Jensen-McShane's inequality // Periodica Mathematica Hungarica, 58 (2009), 2; 139-154 (međunarodna recenzija, članak, znanstveni)
-
20.Čuljak, Vera; Ivanković, Božidar; Pečarić, JosipOn some inequalities of Jensen-Mc Shane's type on rectangle and applications // Rad Hrvatske akademije znanosti i umjetnosti. Matematičke znanosti, 503 (2009), 87-106 (podatak o recenziji nije dostupan, članak, znanstveni)
-
21.Cho, Yoel Je; Čuljak, Vera; Pečarić, JosipOn parallelogram law and Bohr's inequality in G-inner product spaces // The pure and applied mathematics, 16 (2009), 1; 47-57 (podatak o recenziji nije dostupan, članak, znanstveni)
-
22.Čuljak, Vera; Ivanković, BožidarOn some inequalities of Jensen-McShane' s type on a rectangle and applications // Mathematical inequalities and applications 2008, / Čižmešija, Aleksandra ; Varošanec, Sanja, (ur.).
Trogir: Element, 2008. str. 28-28 (predavanje, međunarodna recenzija, sažetak, znanstveni) -
23.Čuljak, VeraOn an integral inequality for decreasing function // 4th Croatian Mathematical Congres CroMC2008. / Scitovski, Rudolf, (ur.).
Osijek: Croatian Mathematical Society, 2008. str. 22-22 (predavanje, međunarodna recenzija, sažetak, znanstveni) -
24.Čuljak, VeraNote on an integral inequality applicable in PDEs // Journal of inequalities in pure and applied mathematics, 9 (2008), 2; 38-1 (međunarodna recenzija, članak, znanstveni)
-
25.Čuljak, Vera; Ivanković, Božidar; Pečarić, JosipOn some inequalities of Jensen-McShane’ s type on a rectangle and applications // 12th Scientific-Professional Colloquium of CSGG Vukovar, 16− 20.09.2007, 8-8 / Sonja Gorjanc, Ema Jurkin (ur.).
Vukovar, Hrvatska: Croatian Society for Geometry and Graphics, 2007. str. 8-8 (predavanje, međunarodna recenzija, sažetak, znanstveni) -
26.Čuljak, Vera; Pečarić, Josip; Persson, Lars-ErikWeighted Simpson’s inequalities and extension of Montgomery identity // The Third International Conference of Applied Mathematics, Plovdiv / Bainov, Drumi ; Nenov, Svetoslav (ur.).
Plovdiv: Technical University of Plovdiv, 2006. str. 67-67 (predavanje, međunarodna recenzija, sažetak, znanstveni) -
27.Čuljak, Vera; Pečarić, Josip; Persson, Lars-ErikA generalized Simpson, trapezoid and Oostrowski type inequalityies for convex functions // Soochow journal of mathematics, 31 (2005), 4; 617-627 (podatak o recenziji nije dostupan, članak, znanstveni)
-
28.Čuljak, Vera; Pečarić, Josip; Persson, Lars-ErikA generalized Simpson, trapezoid and Ostrowski type inequality for convex function // Treći hrvatski matematički kongres / Uglešić, Nikica (ur.).
Split: Hrvatsko matematičko društvo, 2004. (predavanje, sažetak, znanstveni) -
29.Y. J. Cho; Čuljak, Vera; Matić, Marko; Pečarić, JosipOn parallelogram law and Bohr's inequality in n-inner product spaces // Inequality theory and applications Vol. 2 / Yeol Je Cho ; Jong Kyu Kim ; Dragomir, Sever S. (ur.).
Haupauge (NY): Nova Science Publishers, 2003. str. 79-90 -
30.Čuljak, Vera; Pečarić, Josip; Persson, Lars-EricA note on Simpson type numerical integration // Soochow Journal of Mathematics, 29 (2003), 2; 191-200 (međunarodna recenzija, članak, znanstveni)
-
31.Pečarić, Josip; Čuljak, VeraOn Hadamard Inequality for Log-Concave Functions // Southeast Asian Bulletin of Mathematics, 26 (2002), 2; 307-312 (međunarodna recenzija, članak, znanstveni)
-
32.Pečarić, Josip; Čuljak, VeraInequality of Petrovic and Giaccardi for Convex Function of Higher Order // Southeast Asian Bulletin of Mathematics, 26 (2002), 1; 57-61 (međunarodna recenzija, članak, znanstveni)
-
33.Pečarić Josip; Čuljak, VeraInterpolation polinomials and inequalities for convex functions of higher order // Mathematical Inequalities & Applications, 5 (2002), 3; 369-386 (međunarodna recenzija, članak, znanstveni)
-
34.Pečarić, Josip; Čuljak, VeraAbel-Gontscharo® interpolating polynomial and some inequalities for convex functions of higher order, // Inequalities 2001 : abstracts / Megan, Mihail (ur.).
Temišvar: University of West Timisoara, 2001. (predavanje, međunarodna recenzija, sažetak, znanstveni) -
35.Čuljak, Vera; Elezović, Neven; Pečarić, JosipOn some integral and tail inequalities motivated by Kesava Menon's theorem // Journal of Computational Analysis and Applications, 3 (2001), 2; 109-121 (međunarodna recenzija, članak, znanstveni)
-
36.Pečarić, Josip; Čuljak, Vera; Rogina, MladenOn some inequalities for convex functions of higher order II // Nonlinear Analisys: Theory, Methods and Applications, 45 (2001), 281-294 (međunarodna recenzija, članak, znanstveni)
-
37.Čuljak, Vera; Pearce, C.E.M.; Pečarić, JosipThe unified treatment of some inequalities for convex functions of higher order // Soochow Journal of Mathematics, 26 (2000), 4; 377-390 (međunarodna recenzija, članak, znanstveni)
-
38.Čuljak, Vera; Pečarić, JosipThe unified treatment of some inequalities of Ostrowski and Simpson types // 2nd Croatian Congress of Mathematics
Zagreb: Hrvatsko matematičko društvo, 2000. str. 40-41 (predavanje, sažetak, znanstveni) -
39.Čuljak, VeraHadamardova, Jensenova i s njima povezane nejednakosti, 1999., doktorska disertacija, PMF- Matematički odjel, Zagreb
-
40.Pečarić, Josip; Čuljak, Vera; Fink, A.M.On some inequalities for convex functions of higher order // Nonlinear studies, 6 (1999), 2; 131-140 (međunarodna recenzija, članak, znanstveni)
-
41.Elezović, Neven; Čuljak, VeraA note on Steffensen's and Iyengar' s inequality // Glasnik matematički, 33 (1998), 53; 167-171 (međunarodna recenzija, članak, znanstveni)
-
42.Agawal, Ravi.P.; Čuljak, Vera; Pečarić, JosipSome integral Inequalities Involving Bounded Higher Order Derivatives // Mathematical and computer modelling, 28 (1998), 3; 51-57 doi:10.1016/S0895-7177(98)00098-3 (međunarodna recenzija, članak, znanstveni)
-
43.Agraval, Ravi.P.; Čuljak, Vera; Pečarić, JosipOn Discrete and Continuous Wiritinger Inequalities // Applicable analysis, 70 (1998), 1-2; 195-204 (podatak o recenziji nije dostupan, članak, znanstveni)
-
44.Čuljak, VeraLinearna superpozicije funkcija i primjena u teoriji neuronskih mreža, 1994., magistarski rad, Građevinski fakultet, Zagreb
-
45.Ivanković, BožidarAksiomatika skupova, 1990., diplomski rad, Prirodoslovno-matematički, Zagreb